# SDR TWAA0010010

- Difficulty date: June 20, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE RT WHEEL WELL, THE REAR O/B UPPER CORNER OF THE WHEEL WELL FRAME WAS CRACKED.  STOP DRILLED CRACK.  ACCOMP HIGH FREQ EDDY CURRENT PER NDT 51-00-03 PART 6.  REPAIRED PER SRM 53-01, PAGE 10 FIG 2.
